# SDR HNAA0100047

- Difficulty date: August 10, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N916HA
- Make and model: Dhav DHC8102
- Aircraft serial: 072
- Aircraft time: 38,375 hours, 44,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST TWO FLOOR LEVEL EMERGENCY LIGHTS WERE INOP.  FOUND BROKEN WIRE UNDER FLOOR AT ROW 1.  REPAIRED WIRE.
